# SDR UPS97222474

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON UPPER CHORD OF STA 344 FLOORBEAM LBL 15 TO RBL 65 WL 208.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED UPPER CHORD AT LBL 10 TO RBL 65.  REPLACED UPPER CHORD WITH NEW PART IAW SRM 53-10-8.
